Régularité L p précisée des moyennes dans les équations de transport
Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 1, pp. 29-76.
@article{BSMF_1994__122_1_29_0,
     author = {Bezard, Max},
     title = {R\'egularit\'e $L^p$ pr\'ecis\'ee des moyennes dans les \'equations de transport},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {29--76},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {122},
     number = {1},
     year = {1994},
     doi = {10.24033/bsmf.2222},
     zbl = {0798.35025},
     mrnumber = {95g:82083},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.2222/}
}
TY  - JOUR
AU  - Bezard, Max
TI  - Régularité $L^p$ précisée des moyennes dans les équations de transport
JO  - Bulletin de la Société Mathématique de France
PY  - 1994
DA  - 1994///
SP  - 29
EP  - 76
VL  - 122
IS  - 1
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.2222/
UR  - https://zbmath.org/?q=an%3A0798.35025
UR  - https://www.ams.org/mathscinet-getitem?mr=95g:82083
UR  - https://doi.org/10.24033/bsmf.2222
DO  - 10.24033/bsmf.2222
LA  - fr
ID  - BSMF_1994__122_1_29_0
ER  - 
%0 Journal Article
%A Bezard, Max
%T Régularité $L^p$ précisée des moyennes dans les équations de transport
%J Bulletin de la Société Mathématique de France
%D 1994
%P 29-76
%V 122
%N 1
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2222
%R 10.24033/bsmf.2222
%G fr
%F BSMF_1994__122_1_29_0
Bezard, Max. Régularité $L^p$ précisée des moyennes dans les équations de transport. Bulletin de la Société Mathématique de France, Volume 122 (1994) no. 1, pp. 29-76. doi : 10.24033/bsmf.2222. http://archive.numdam.org/articles/10.24033/bsmf.2222/

[1] Bergh (J.) and Löfström (J.). - Interpolation spaces : an introduction. - Springer, 1976. | Zbl

[2] Chang (S.Y). - Carleson measure on the bidisc, Ann. of Math., t. 110, 1979, p. 613-620. | Zbl

[3] Chang (S.Y) and Feferman (R.). - A continuous version of duality of H1 and BMO on the bidisc, Ann. of Math., t. 112, 1980, p. 179-201. | Zbl

[4] Chang (S.Y) and Feferman (R.). - The Calderòn-Zygmund decomposition on product domains, Amer. J. Math., t. 104, 1982, p. 455-468. | MR | Zbl

[5] Chang (S.Y) and Feferman (R.). - Some recents developments in Fourier analysis and Hp-theory on product domains I, Bull. Amer. Math. Soc., t. 12, 1985, p. 1-43. | Zbl

[6] Chang (S.Y) and Feferman (R.). - Some recents developments in Fourier analysis and Hp-theory on product domains II, Lecture Notes in Math., t. 1302, 1988, p. 44-51.

[7] Di Perna (R.) and Lions (P.L.). - On the Cauchy problem for Boltzmann equation: global existence and weak stability, Ann. of Math., t. 130, 1989, p. 321-366. | MR | Zbl

[8] Di Perna (R.) and Lions (P.L.). - Global weak solutions of Vlasov-Maxwell systems, Comm. Pure Appl. Math., t. 42, 1989, p. 729-757. | MR | Zbl

[9] Di Perna (R.) and Lions (P.L.). - On Fokker-Planck-Boltzmann equation, Comm. Math. Phys., t. 120, 1988, p. 1-23. | MR | Zbl

[10] Di Perna (R.) and Lions (P.L.). - Solutions globales d'équations du type Vlasov-Poisson, CR Acad. Sci. Paris, t. I, 307, 1988, p. 655-658. | MR | Zbl

[11] Di Perna (R.), Lions (P.L.) and Meyer (Y.). - Lp regularity of velocity averages, Ann. Inst. H. Poincaré Anal., t. 8, 1991, p. 271-288. | Numdam | MR | Zbl

[12] Fefferman (C.) and Stein (E.M.). - Hp spaces of several variables, Acta Math., t. 129, 1972, p. 137-193. | MR | Zbl

[13] Fefferman (R.). - Bounded mean oscillation on the polydisc, Ann. of Math., t. 110, 1979, p. 395-406. | MR | Zbl

[14] Fefferman (R.). - Singular integrals on product domains, Bull. Amer. Math. Soc., t. 4, 1981, p. 195-201. | MR | Zbl

[15] Fefferman (R.). - Singular integrals on product Hp spaces, Rev. Mat. Iberoamericana, t. 1, 1985, p. 25-31. | MR | Zbl

[16] Fefferman (R.). - Fourier analysis in several parameters, Rev. Mat. Iberoamericana, t. 2, 1986, p. 89-98. | MR | Zbl

[17] Fefferman (R.). - Harmonic analysis on product spaces, Ann. of Math., t. 126, 1987, p. 109-130. | MR | Zbl

[18] Fefferman (R.). - Ap weights and singular integrals, Amer. J. Math., t. 110, 1988, p. 975-987. | MR | Zbl

[19] Fefferman (R.) and Stein (E.M.). - Singular integrals on product domains, Bull. Amer. Math. Soc., t. 4, 1981, p. 195-201. | MR | Zbl

[20] Gérard (P.). - Moyennes de solutions d'équations aux dérivées partielles, Journées EDP St Jean-de-Monts, exposé XI, École Polytechnique France 1987.

[21] Gérard (P.). - Compacité par compensation et régularité 2-microlocale, Séminaire équations aux dérivées partielles, exposé VI, École Polytechnique France 1988-1989. | Numdam | Zbl

[22] Gérard (P.). - Moyennisation et régularité 2-microlocale, Ann. Sci. École Norm. Sup., t. 23, 1990, p. 89-121. | Numdam | MR | Zbl

[23] Golse (F.), Lions (P.L.), Perthame (B.) and Sentis (R.). - Regularity of the moments of the solution of a transport equation, J. Funct. Anal., t. 76, 1988, p. 110-125. | MR | Zbl

[24] Golse (F.), Perthame (B.) et Sentis (R.). - Un résultat de compacité pour les équations de transport et applications au calcul de la limite de la valeur propre principale d'un opérateur de transport, C.R. Acad. Sci. Paris, t. 301, 1985, p. 341-344. | MR | Zbl

[25] Gundy (R.F.) and Stein (E.M.). - Hp theory for the polydisc, Proc. Nat. Acad. Sci. U.S.A., t. 76, 1979, p. 1026-1029. | MR | Zbl

[26] Lin (K.C.). - Interpolation between Hardy spaces on the bidisc, Studia Math., t. 84, 1984, p. 85-97. | MR | Zbl

[27] Peetre (J.). - New thoughts on Besov spaces. - Mimeographed Notes, Duke University, 1973.

[28] Stein (E.M.). - Singular integrals and differentiability properties of functions. - Princeton Univ. Press, 1971. | Zbl

[29] Torchinsky (A.). - Real variable methods in harmonic analysis. - Academic Press, 1986. | MR | Zbl

[30] Triebel (H.). - Theory of function spaces. - Birkhaüser, 1983.

[31] Wolf (E.). - Note on interpolation spaces, Lecture Note in Math., t. 908, 1982, p. 199-205. | MR | Zbl

[32] Bezard (M.). - Precised Lp regularity for averages in transport equations II, à paraître.

Cited by Sources: